MathSciNet Relay Station
MathSciNet bibliographic data
MR13839 (7,207c) 45.0X
Reissner, Eric Solution of a class of singular integral equations. Bull. Amer. Math. Soc. 51, (1945). 920–922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement